# SDR USAA2012062800020

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 58,176 hours, 22,513 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004177A
- Part serial: A1728
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEFT WING NR 3 SLAT TRAILING EDGE UPPER SURFACE 15 INCHES FROM THE OUTBOARD EDGE IS DELAMINATED AT PREVIOUS REPAIR (2 IN DIA AREA).  REMOVED AND REPLACED SLAT IAW TASK CARD 19L52027002.
